Alert archive / Illinois / Snow Advisories in 2008

Snow Advisory 2, NWS Lincoln, IL

March 6, 20086 counties in Illinois

NWS Lincoln, IL issued this snow advisory at Mar 6, 2008, 3:21 PM CST for 6 counties in Illinois. It took effect at Mar 7, 2008, 12:00 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2008, 3:21 PM CST (21:21 UTC)
In effect from
Mar 7, 2008, 12:00 AM CST
Expired
Mar 7, 2008, 3:12 PM CST
In force
15 hr
Issued by
NWS Lincoln, IL

Counties Clark County, IL, Clay County, IL, Crawford County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 77 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KILX 062121
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CST THU MAR 6 2008

...ACCUMULATING SNOWFALL TO AFFECT SOUTHEAST ILLINOIS...

.A WINTER WEATHER SYSTEM WILL BEGIN TO LIFT OUT OF THE SOUTHERN
PLAINS TONIGHT AND TRAVEL NORTHEAST ACROSS THE EASTERN THIRD OF
THE US. THIS SYSTEM WILL SPREAD SNOW ACROSS PARTS OF SOUTEASTERN
MISSOURI...SOUTHERN ILLINOIS AND SOUTHERN INDIANA STARTING LATE
TONIGHT CONTINUING INTO SATURDAY AFTERNOON. THE HEAVIEST SNOWFALL
WILL LIKELY BE ALONG THE OHIO RIVER VALLEY THROUGH THE PERIOD.
HOWEVER...THE ACCUMULATING SNOW WILL LIKELY EXTEND AS FAR NORTH AS
THE I-70 CORRIDOR IN SOUTHEAST ILLINOIS. THE HEAVIST SNOWFALL IN
SOUTHEAST ILLINOIS WILL LIKELY BE ALONG AND SOUTH OF A FLORA TO
MARSHALL LINE...WHERE 3 TO 5 INCHES WILL BE POSSIBLE BETWEEN
FRIDAY MORNING AND NOON ON SATURDAY.

ILZ063-067-068-071>073-070400-
/O.NEW.KILX.SN.Y.0002.080307T1200Z-080308T1800Z/
CLARK-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...FLORA...LAWRENCEVILLE
321 PM CST THU MAR 6 2008

...SNOW ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 12 PM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 12 PM CST
SATURDAY. 

SNOW WILL OVERSPREAD THE AREA BEGINNING FRIDAY MORNING AND
CONINUE UNTIL NOON SATURDAY. TOTAL ACCUMULATIONS OF 3 TO 5 INCHES
WILL BE POSSIBLE BY THE TIME THE SNOW ENDS ON SATURDAY. MOST OF
THE ACCUMULATIONS WILL TAKE PLACE BETWEEN NOON FRIDAY AND SATURDAY
MORNING. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

AUTEN
5 follow-up statements
000 
WWUS43 KILX 070205
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
805 PM CST THU MAR 6 2008

...ACCUMULATING SNOWFALL TO AFFECT SOUTHEAST ILLINOIS...

.A WINTER WEATHER SYSTEM WILL BEGIN TO LIFT OUT OF THE SOUTHERN
PLAINS TONIGHT AND TRAVEL NORTHEAST ACROSS THE EASTERN THIRD OF
THE US. THIS SYSTEM WILL SPREAD SNOW ACROSS PARTS OF SOUTHEASTERN
MISSOURI...SOUTHERN ILLINOIS AND SOUTHERN INDIANA STARTING TONIGHT
CONTINUING INTO SATURDAY MORNING. THE HEAVIEST SNOWFALL WILL
LIKELY BE ALONG THE OHIO RIVER VALLEY THROUGH THE PERIOD.
HOWEVER...THE ACCUMULATING SNOW WILL LIKELY EXTEND AS FAR NORTH AS
THE I-70 CORRIDOR IN SOUTHEAST ILLINOIS. THE HEAVIEST SNOWFALL IN
SOUTHEAST ILLINOIS WILL LIKELY BE ALONG AND SOUTH OF A FLORA TO
MARSHALL LINE...WHERE 3 TO 5 INCHES WILL BE POSSIBLE BETWEEN
MIDNIGHT TONIGHT AND NOON ON SATURDAY.

ILZ063-067-068-071>073-071030-
/O.EXT.KILX.SN.Y.0002.080307T0600Z-080308T1800Z/
CLARK-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...FLORA...LAWRENCEVILLE
805 PM CST THU MAR 6 2008

...SNOW ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST
SATURDAY...

THE SNOW ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
CST SATURDAY. 

SNOW WILL OVERSPREAD THE AREA BEGINNING AROUND MIDNIGHT TONIGHT
AND CONTINUE UNTIL NOON SATURDAY. TOTAL ACCUMULATIONS OF 3 TO 5
INCHES WILL BE POSSIBLE BY THE TIME THE SNOW ENDS ON SATURDAY.
WHILE SOME SNOW ACCUMULATION WILL BEGIN TONIGHT...MOST OF THE
ACCUMULATION WILL TAKE PLACE BETWEEN NOON FRIDAY AND SATURDAY
MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

SHIMON
000 
WWUS43 KILX 070929
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
329 AM CST FRI MAR 7 2008

...ACCUMULATING SNOWFALL TO AFFECT PARTS OF SOUTHEAST ILLINOIS...

ILZ063-067-071-071030-
/O.CAN.KILX.SN.Y.0002.000000T0000Z-080308T1800Z/
CLARK-JASPER-CLAY-
INCLUDING THE CITY OF...FLORA
329 AM CST FRI MAR 7 2008

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE SNOW
ADVISORY.

$$

ILZ068-072-073-071400-
/O.EXT.KILX.SN.Y.0002.000000T0000Z-080308T1200Z/
CRAWFORD-RICHLAND-LAWRENCE-
INCLUDING THE CITY OF...LAWRENCEVILLE
329 AM CST FRI MAR 7 2008

...SNOW ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SATURDAY. 

PERIODS OF SNOW WILL IMPACT THE REGION THROUGH EARLY SATURDAY.
TOTAL ACCUMULATIONS OF 2 TO 4 INCHES WILL BE POSSIBLE BY THE TIME
THE SNOW ENDS ON SATURDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS43 KILX 071347
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
747 AM CST FRI MAR 7 2008

...ACCUMULATING SNOWFALL TO AFFECT PARTS OF SOUTHEAST ILLINOIS...

ILZ068-072-073-071800-
/O.CON.KILX.SN.Y.0002.000000T0000Z-080308T1200Z/
CRAWFORD-RICHLAND-LAWRENCE-
INCLUDING THE CITY OF...LAWRENCEVILLE
747 AM CST FRI MAR 7 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. 

PERIODS OF SNOW WILL IMPACT THE REGION THROUGH EARLY SATURDAY.
TOTAL ACCUMULATIONS OF 2 TO 4 INCHES WILL BE POSSIBLE BY THE TIME
THE SNOW ENDS ON SATURDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS43 KILX 071829
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1229 PM CST FRI MAR 7 2008

...ACCUMULATING SNOWFALL TO AFFECT PARTS OF SOUTHEAST ILLINOIS...

ILZ068-072-073-072200-
/O.CON.KILX.SN.Y.0002.000000T0000Z-080308T1200Z/
CRAWFORD-RICHLAND-LAWRENCE-
INCLUDING THE CITY OF...LAWRENCEVILLE
1229 PM CST FRI MAR 7 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. 

PERIODS OF SNOW WILL IMPACT THE REGION THROUGH EARLY SATURDAY.
TOTAL ACCUMULATIONS OF 2 TO 4 INCHES WILL BE POSSIBLE BY THE TIME
THE SNOW ENDS ON SATURDAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS43 KILX 072112
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
312 PM CST FRI MAR 7 2008

ILZ068-072-073-072215-
/O.CAN.KILX.SN.Y.0002.000000T0000Z-080308T1200Z/
CRAWFORD-RICHLAND-LAWRENCE-
INCLUDING THE CITY OF...LAWRENCEVILLE
312 PM CST FRI MAR 7 2008

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE SNOW
ADVISORY. 

LIGHT SNOW WILL CONTINUE ACROSS THE AREA THIS EVENING.
HOWEVER...ANY ACCUMULATION THAT DOES OCCUR IS EXPECTED TO REMAIN
BELOW ADVISORY CRITERIA.

$$

AUTEN

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this snow advisory went out at Mar 6, 3:00 PM CST, 21 minutes earlier.

Area forecast discussion, Mar 6, 3:00 PM CST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CST THU MAR 6 2008

.DISCUSSION...
ISSUED 300 PM CST THU MAR 6 2008

MODELS BEGIN FINE BUT THEN DIVERGE WITH THE HANDLING OF THE NEXT
SYSTEM AS IT MOVES NORTHEAST...OUT OF THE SOUTHERN US. NAM APPEARS
TO HAVE THE BEST HANDLE ON THE SYSTEM AND ARE VERY SIMILAR. THE
GFS...THOUGH SOME FIELDS LOOK LIKE THE NAM...HAS THE SNOW/QPF
MUCH FURTHER BACK IN THE COLD AIR THAN WHILE THE SFC LOW MOVES
EAST OF THE APPALACHIAN MOUNTAINS. THE NAM TRACKS THE LOW WEST OF
THE MOUNTAINS...WHICH IS MORE REASONABLE. IN THE SHORT TERM...THE
MAIN CONCERNS REVOLVE AROUND THE FRIDAY THROUGH SATURDAY SYSTEM
COMING OUT OF THE SOUTHERN US. UNSEASONABLY COLD TEMPS WILL ALSO
BE AN ISSUE. IN THE LONG TERM THE CONCERN WILL BE THE DEGREE OF
WARM UP IN A SOMEWHAT ACTIVE PATTERN.

SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT

WEATHER SYSTEM COMING OUT OF THE SOUTHERN PLAINS IS STARTING SOUTH
OF TEXAS THIS AFTERNOON. BY TOMORROW MORNING THE LOW PRESSURE AREA
WILL BE IN SOUTHERN MISS/ALA. WITH THE GULF WIDE OPEN...THIS
SYSTEM SHOULD CONTAIN PLENTY OF MOISTURE. MODELS INDICATE THAT
PCPN WITH THIS SYSTEM WILL BE IN THE FORM OF SNOW AND SHOULD BEGIN
AFTER MIDNIGHT TONIGHT IN THE SOUTHEASTERN PARTS OF THE CWA.
LITTLE IF ANY ACCUMULATION IS EXPECTED BY MORNING. AS THE SYSTEM
HEADS FURTHER NORTHEAST...SNOW SHOULD CONTINUE TO SPREAD ACRS THE
SOUTHERN AND SOUTHEASTERN PARTS OF IL AND INTO SOUTHERN IND DURING
THE DAY FRIDAY. BUFKIT DATA INDICATED THAT THE BEST OMEGA WOULD
COINCIDE WITH THE BEST SNOW GROWTH DURING THE LATE AFTERNOON AND
EVENING HOURS IN THE SOUTHEAST AROUND LWV TO HUF. THIS WILL BE A
WET SNOW...BUT WITH THE ADDED POTENTIAL OF BETTER GROWTH...BELIEVE
SNOWFALL TOTALS COULD BE HIGHER THAN FIRST FORECAST. THINKING THAT
SNOWFALL OF 2-4 OR 3-5 INCHES WILL BE POSSIBLE IN THE SOUTHEAST
AND THEREFORE AN ADVISORY IS NEEDED. WILL GO AHEAD AND ISSUE IT
NOW TO GIVE PLENTY OF LEAD TIME FOR RESIDENTS IN THAT AREA. THE
DEFORMATION ZONE OF THE SYSTEM WILL LIFT ACROSS THE SAME AREA LATE
FRI NIGHT AND INTO SATURDAY WITH SOME VERY LIGHT SNOW CONTINUING
UNTIL ABOUT NOON. AFTER THIS SYSTEM...A NARROW AREA OF HI PRSS
WILL TRANSITION ACRS THE REGION WITH DRY WEATHER. HOWEVER...A
CLIPPER DOES MOVE ACROSS THE NORTHERN PARTS OF THE CWA BUT
MOISTURE WILL BE VERY LIMITED...SO WILL GO WITH A SCHC FOR NOW AND
NOT HAVE IT MENTIONED IN THE WORDING.

UNSEASONABLY COLD TEMPS WILL ALSO BE USHERED BACK INTO THE REGION
FOR THE WEEKEND AND HAVE UNCUT GUIDANCE FOR SEVERAL PERIODS.

LONG TERM...MONDAY THROUGH THURSDAY

THE PATTERN REMAINS SOMEWHAT ACTIVE IN THE LONG TERM...BUT NO REAL
SYSTEM TO LATCH ON TO UNTIL TOWARD THE END OF THE PERIOD. ECMWF
BRINGS A COLD FRONT INTO THE AREA FOR LATE WED NIGHT INTO THUR.
THIS WILL BRING PCPN BACK INTO THE AREA DURING THAT TIME. TEMPS
WILL HAVE WARMED AFTER THIS WEEKEND SO PCPN SHOULD BE ALL LIQUID.
COULD BE THUNDER WITH IT...BUT TOO SOON TO TELL AND WILL LEAVE OUT
FOR NOW.

AUTEN
&&

.AVIATION...
ISSUED 1134 AM CST THU MAR 6 2008

KEPT SAME TREND WITH HIGH PRESSURE TODAY AND CIRRUS STREAMING INTO
THE AREA AHEAD OF TEXAS SYSTEM. WINDS TO SHIFT OVERNIGHT TO
NORTHEAST AHEAD OF THE DEVELOPING SURFACE LOW IN LOWER MISSISSIPPI
VALLEY. DID NOT PUT ANY SNOW IN FORECAST YET FOR CMI. SHOULD BE
AFTER 18Z.

GOETSCH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
SNOW ADVISORY FROM 6 AM FRIDAY TO 12 PM CST SATURDAY FOR ILZ063-
067-068-071>073.

&&
Hazardous weather outlook, Mar 6, 12:04 PM CST, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LINCOLN IL
1204 PM CST THU MAR 6 2008

ILZ027>031-036-037-040-041-047-071200-
CASS-FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
1204 PM CST THU MAR 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS RIVER FROM
HENRY TO BEARDSTOWN THROUGH MOST OF NEXT WEEK. PLEASE REFER TO
THE LATEST RIVER AND FLOOD STATEMENTS FOR DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

UNSEASONABLY COLD WEATHER WILL PREVAIL THROUGH THE WEEKEND WITH
MORNING LOWS SATURDAY DROPPING INTO THE SINGLE DIGITS AND IN THE
TEENS SUNDAY MORNING. DAYTIME HIGHS SATURDAY WILL BE IN THE MID
20S...AND IN THE MID OR UPPER 30S BY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042-043-048>053-071200-
CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-MORGAN-SANGAMON-SCOTT-
1204 PM CST THU MAR 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FLOODING WILL CONTINUE ALONG PARTS OF THE ILLINOIS RIVER FROM
HENRY TO BEARDSTOWN THROUGH NEXT WEEK. PLEASE REFER TO THE LATEST
RIVER AND FLOOD STATEMENTS FOR DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

UNSEASONABLY COLD WEATHER WILL PREVAIL THROUGH THE WEEKEND WITH
MORNING LOWS SATURDAY DROPPING TO AROUND 10 ABOVE AND MOSTLY IN
THE TEENS SUNDAY MORNING. DAYTIME HIGHS SATURDAY WILL BE IN THE
MID OR UPPER 20S...AND IN THE UPPER 30S BY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-054>057-061-071200-
CHAMPAIGN-COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-SHELBY-VERMILION-
1204 PM CST THU MAR 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS ANTICIPATED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER WINTER STORM IS EXPECTED TO PASS SOUTH OF THE AREA FRIDAY
AND FRIDAY NIGHT BRINGING SOME SIGNIFICANT SNOWFALL TO SOUTHERN
ILLINOIS AND SOUTH CENTRAL INDIANA. IT APPEARS SOME LIGHT SNOW
WILL PUSH ACROSS THE AREA FRIDAY AND FRIDAY NIGHT WITH ACCUMULATIONS
OF AN INCH OR TWO POSSIBLE...ESPECIALLY ALONG AND EAST OF A
DANVILLE TO MATTOON LINE.

UNSEASONABLY COLD WEATHER WILL PREVAIL THROUGH THE WEEKEND WITH
MORNING LOWS IN THE TEENS AND DAYTIME HIGHS IN THE MID 20S
SATURDAY AND IN THE MIDDLE 30S SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-071200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1204 PM CST THU MAR 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH...EMBARRAS AND
LITTLE WABASH BASINS THROUGH THE WEEKEND. PLEASE REFER TO THE
LATEST RIVER AND FLOOD STATEMENTS FOR SPECIFIC INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER WINTER STORM IS EXPECTED TO PASS SOUTH OF THE AREA FRIDAY
AND FRIDAY NIGHT BRINGING SOME SIGNIFICANT SNOWFALL TO SOUTHERN
ILLINOIS AND SOUTH CENTRAL INDIANA. IT APPEARS SNOW WILL PUSH
ACROSS THE AREA FRIDAY AND FRIDAY NIGHT WITH ACCUMULATIONS OF 2
TO 4 INCHES POSSIBLE ALONG AND EAST OF A MARSHALL TO FLORA LINE.

UNSEASONABLY COLD WEATHER WILL PREVAIL THROUGH THE WEEKEND WITH
MORNING LOWS RANGING FROM 15 TO 20 AND DAYTIME HIGHS IN THE UPPER
20S SATURDAY AND IN THE UPPER 30S SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GOETSCH

Nearby

Snow Advisories in Illinois, 2008Every snow advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.